# SDR CA960826063

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 4793802
- Condition: Faulty
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT COMPLETE THE RETRACT CYCLE. TROUBLESHOOTING FOUND THE NOSE GEAR UPLOCK LIMIT SWITCH TO BE AT FAULT. FAULT CORRECTED.
